# SDR SWAA2022031467432

- Difficulty date: August 11, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E I/B BULKHEAD ASSY. SEAL RETAINER IS CRACKED / R/H WING; FIXED T/E I/B BULKHEAD. REMOVED AND REPLACED SEAL RETAINER IAW B737 SRM 51-40-02-0G-0
